# SDR DALA2018022201119

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 46,510 hours, 24,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 14-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED, +Y765, FRAMES 14 TO 20 IN THE FWD GALLEY AREA,  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, DWG D53112812,  D53110900, AND SRM 431951-72-11.
